# SDR IPXA10560921

- Difficulty date: July 2, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N426UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25457
- Aircraft time: 20,161 hours, 13,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 141N525041
- Condition: Damaged
- Location: Bs 341
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, EVALUATE 1EA PREVIOUS BLEND FROM BS 341, RBL 5. R & R FASTENERS/NUTPLATES AS REQUIRED.  ACCOMPLISHED EVALUATIONS IAW ATS ER 10-3351, AND EO B757-5310-38276-B.
